# SDR AU010089

- Difficulty date: February 5, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: D100366
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC FITTING LOCATED IN LT OUTBOARD NACELLE LEAKING UNDERPRESSURE.
